# SDR QXEA2010061700355

- Difficulty date: June 13, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 8,657 hours, 9,430 cycles
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING GEAR SELECTION TO UP, GEAR DID NOT RETRACT NORMALLY. ON INITIAL GEAR RETRATION THE GEAR GEAR HANDLE ILLUMINATED AND ALL 3 RED GEAR UNSAFE LIGHTS ILLUMINATED, FOLLOWING A DELAY OF APROX 5-10 SECS GEAR RETRATION CONTINUED NORMALLY TO COMPLETION. FOR GEAR EXTENSION THE ALT PROCEDURE WAS USED. LANDING UNEVENTFUL. CHECKED PSEU, FOUND NO FAULTS. CHECKED ALL POWER AND GROUND INPUTS TO PSEU, LANDING GEAR CONTROL PANEL.  RE-SEATED PINS 8A AND 13D IN CONNECTOR 3261-P1A, REF WDM 32-61-02, CONFIG 02, SHEET 4.   REPLACED LANDING GEAR CONTROL PANEL IAW 32-31-01-000-801/400-801.  AS A PRECAUTIONARY MEASURE.  PERFORMED OPS CK OF GEAR EXTENSION/RETRACTION SYS IAW 32-31-00-710-801. OPS CHECKS GOOD. RETURNED TO SERVICE.
